# SDR DALA201911256886

- Difficulty date: November 20, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 77,393 hours, 14,632 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUT DENT ON L/H WING I/B AFT FLAP UPPER SURFACE AT 170 INCHES TO I/B EDGE 2 INCHES TO AFT EDGE. PER 57-53-01. (LP 1368082)
